# SDR AU970237

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 28729
- Condition: Out Of Adjust
- Location: Magneto
- Component: Bth, AG46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO POINTS CLOSED - TIMING OUT OF ADJUSTMENT
